EXACTECH, INC. TRULIANT TIB IMP CR INS SLOPE++ SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-49-2011 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
10/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-022-47-2013 - truliant tib imp cr ins std sz 2, 13mm; (b)(6), 203-96-64 - sawblades ez1913.M62 90x19, 1.27mm strkr5/6/7; (b)(6), 02-020-13-0220 - truliant cr cem fem cr cem left sz 2; (b)(6), 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t; (b)(6), 200-07-32 - advanced patella 32mm 3 peg implant; (b)(6), 201-78-15 - holding pin mini sharp point 4 pk; (b)(6), 521-78-31 - threaded pin size 2.6 collarless 2pk; (b)(6), 521-78-32 - threaded pin size 3.0 collarless 2pk.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 33 months after a left knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, mild synovium, instability and swelling.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
H6: corrected health effect clinical code, medical device problem code, type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.